# SDR UIEA200700204

- Difficulty date: April 15, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N527MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22471
- Aircraft time: 95,773 hours, 19,224 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Inu
- Part number: 463001183003
- Part serial: 1254
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT, 7MINS AFTER T/O, NR 1 INS WENT TO WRN WITH NO DISPLAYS.  NR 1 ATT FLAG AND NR 1 HDG FLAG APPEARED AND A/T WENT INOP.  SWAPPED NR-1 INS NAV UNIT WING NR-3 INS NAV UNIT.  TESTED NR-1 INS NAV UNIT PER AMM 34-41-03.  CHECKED GOOD NO ACTION CODES.
